Edmundo, Mário JorgePrelli, L.2014-01-262014-01-262010Edmundo, Mário Jorge; Prelli, L. - Poincaré : Verdier duality in o-minimal structures. "Annales de l'Institut Fourier" [Em linha]. ISSN 0373-0956 (Print) 1777-5310 (Online). Vol. 60, Nº 4 (2010), p. 1-240373-09561777-5310http://hdl.handle.net/10400.2/2912Here we prove a Poincaré - Verdier duality theorem for the ominimal sheaf cohomology with definably compact supports of definably normal, definably locally compact spaces in an arbitrary o-minimal structure.engO-minimal structuresSheaf cohomologyPoincaré : Verdier duality in o-minimal structuresjournal article